# SDR 29GA2015072300003

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 32,593 hours, 36,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK STRIP FOR EMERGENCY EVACUATION LIGHTS ON FRONT OF PASSENGER SEATS ROWS 1,2,3 LOOSE.   SECURED EMERGENCY EVACUATION LIGHT STRIP.
